| Catalog Number |
5407120440 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025 ¿ (b)(6) 2025.This report summarizes 3 events for the failure: detachment of device or device component.2 events had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status 2 devices were received.1 device was not available for evaluation.Evaluation findings (results/components): 2 devices: wear problem / bearings.1 device: no findings available / part/component/sub-assembly term not applicable.Product disposition: 2 devices: scrapped by stryker.1 device: product not received.Additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.